# SDR REXA201812031167

- Difficulty date: November 21, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 30,766 hours, 28,494 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: N1261577
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM CORRODED AT FLOORBOARD LANDING  FROM STA-559.00 TO 559+80 RBL-9
REMOVED AND REPLACED CABIN FLOOR BEAM CAP FS559.00-FS 559+8 RBL9 IAW CRJ200 SRM51-42-06 AND 51-42-21 AAR SM-107
